Volume 12, issue 2 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The twisted Alexander polynomial for finite abelian covers over three manifolds with boundary

Jérôme Dubois and Yoshikazu Yamaguchi

Algebraic & Geometric Topology 12 (2012) 791–804
Bibliography
1 M Hirasawa, K Murasugi, On the twisted Alexander Polynomials of Knots, from: "Proceedings of Hakone Seminar on Graphs and 3–manifolds" (editor M Yamasita) (2007) 1
2 P Kirk, C Livingston, Twisted Alexander invariants, Reidemeister torsion, and Casson–Gordon invariants, Topology 38 (1999) 635 MR1670420
3 J Milnor, Whitehead torsion, Bull. Amer. Math. Soc. 72 (1966) 358 MR0196736
4 J W Milnor, Infinite cyclic coverings, from: "Conference on the Topology of Manifolds (Michigan State Univ., E. Lansing, Mich., 1967)", Prindle, Weber & Schmidt, Boston (1968) 115 MR0242163
5 J Porti, Mayberry–Murasugi’s formula for links in homology 3–spheres, Proc. Amer. Math. Soc. 132 (2004) 3423 MR2073320
6 J P Serre, Représentations linéaires des groupes finis, Hermann (1978) 182 MR543841
7 D S Silver, S G Williams, Dynamics of twisted Alexander invariants, Topology Appl. 156 (2009) 2795 MR2556037
8 V G Turaev, Reidemeister torsion in knot theory, Uspekhi Mat. Nauk 41 (1986) 97, 240 MR832411
9 V Turaev, Introduction to combinatorial torsions, , Birkhäuser (2001) MR1809561
10 V Turaev, Torsions of 3–dimensional manifolds, 208, Birkhäuser (2002) MR1958479